• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



another bodily function thread

#8

shell09

Silver Member
#9
Hi you may have seen from a recent thread o had this prob always rely on dulcolax n when that didn't work I was stuffed! I took the advice from the guys here and the pharmacist m go lactulose worked within a couple of hours! Still unsure if it takes u out of ketosis though!!
 
#10
It shouldn't as it listed for suitable for people who have to stay ketotic for medical reasons :)
 
#12
Over an extended period of time some "laxatives" or motility agent can result in a "lazy" bowel - each type will tell you what is the recommended usage limitations on the packet.

On an "occasional" basis you'll be fine but prevention is better so get started on a daily fibre and 20 minute walk regime (to stimulate the gut) ASAP.
 
Last edited:
#13
something like dulcolax can effect long term as it works on how the bowel itself works , things like lactulose and movicol act on the softness of the poo , which because on CD you have such little 'waste' is the problem . When you return to eating a 'normal ' diet with proper food , fruit etc then your poo should return to normal , I find bulking agents like the fibre and the pysillium husks actually make me worse whilst on CD so avoid them now
 
#14
I tried to take fibre supplements bt made me balloon. I hoped that i would finally 'go' nw im wrkin up the plans,more food,fruit etc bt nothin plus wiv the introduction to carbs aswell made my stomach swell,i seriously look pregnant. I exercise,drink tons of water,dnt knw wot else i cn do :-(
 
#15
#17
You're welcome hon... the gas is a pain (literally!) but if you think about it it's like a traffic jam... when it gets going again the back of the queue is still slow/stopped for quite a while until the front builds up enough speed
 


Similar threads